Fetzima? - Forums at Psych Central



advertisement
Reply
 
Thread Tools Display Modes
Old 02-20-2019, 02:56 PM #1
Amy3boys Amy3boys is offline
Junior Member
 
Member Since: Feb 2019
Location: New Hope, PA
Posts: 11
Amy3boys Amy3boys is offline
Junior Member
Amy3boys has no updates.
 
Member Since: Feb 2019
Location: New Hope, PA
Posts: 11

Default Fetzima?

I take a few medications for depression/being "somewhere on the bipolar spectrum". My current antidepressant is Prozac, as well as 15 mg Remeron for sleep. My depression makes me SO tired and my meds don't seem to be helping. My dr is tapering me off of Prozac and onto Fetzima. Has anyone taken it? I've heard it can really improve energy levels. I'm trying to wean off of Remeron too, as it's caused a lot of weight gain (at least that's what I think has contributed most to weight gain). I'd love to hear about experiences with Fetzima!
Amy3boys is offline   Reply With QuoteReply With Quote

advertisement
Old 02-20-2019, 08:06 PM #2
whiteroses40's Avatar
whiteroses40 whiteroses40 is offline
Member
 
Member Since: Feb 2011
Posts: 51
whiteroses40 whiteroses40 is offline
Member
whiteroses40's Avatar
whiteroses40 has no updates.
 
Member Since: Feb 2011
Posts: 51

8 yr Member
Default Re: Fetzima?

I'm on Prozac but a few months ago my doctor switched me to Fetzima. I did some research on the medication and read a number of forums containing patient accounts of their experience on the medication when she prescribed it. Many patients stated that they experienced negative side effects but one stood out as I had not heard of a medication causing someone to sob uncontrollably for no apparent reason. I didn't heed to the warning as I'm a tough cookie and don't succumb so easily to crying spells. Three weeks into taking the medication out of the blue I began sobbing uncontrollably. I couldn't stop myself. I was inconsolable. I was in such a deep hole that I called my doctor immediately and asked her to switch my medication. It scared me and I'm glad that I did perform that initial lookup on the medication or I would have thought that I was losing my mind. Every person will react differently to these types of medication the key is to do your homework and find out as much as you can about the medication you're taking.
whiteroses40 is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Old 02-25-2019, 08:43 PM #3
Travelinglady's Avatar
Travelinglady Travelinglady is offline
Legendary Wise Elder
 
Member Since: Sep 2010
Location: North Carolina
Posts: 30,558
Travelinglady Travelinglady is offline
Legendary Wise Elder
Travelinglady's Avatar
Travelinglady is seeing the completion of her book in the next few months. n
 
Member Since: Sep 2010
Location: North Carolina
Posts: 30,558 (SuperPoster!)

8 yr Member
16.6k hugs
given
PC PoohBah!
Default Re: Fetzima?

Hello, Amy3boys, and welcome to Psych Central! I've not taken Fetzima, but Remeron made me gain weight like crazy. I hope this new drug works for you with little to no side effects.
__________________
Travelinglady is offline   Reply With QuoteReply With Quote
Old 03-13-2019, 04:30 PM #4
Amy3boys Amy3boys is offline
Junior Member
 
Member Since: Feb 2019
Location: New Hope, PA
Posts: 11
Amy3boys Amy3boys is offline
Junior Member
Amy3boys has no updates.
 
Member Since: Feb 2019
Location: New Hope, PA
Posts: 11

Default Re: Fetzima?

Hi,

Sorry I just now saw your reply! (I'm new to the forum and didn't realize I had replies until now!). The switch over didn't go too well and now my doctor is saying I should instead increase my Prozac. If not better in a couple weeks, I'll try a different antidepressant.

I'm down to 7.5 mg of Remeron, which is helping me sleep...but I've gained so much weight from it! Did you take Remeron for sleep and did you replace it with something else that's helped with sleep?

Thanks!

Amy

Quote:
Originally Posted by Travelinglady View Post
Hello, Amy3boys, and welcome to Psych Central! I've not taken Fetzima, but Remeron made me gain weight like crazy. I hope this new drug works for you with little to no side effects.
Amy3boys is offline   Reply With QuoteReply With Quote
Old 04-17-2019, 04:12 PM #5
Amy3boys Amy3boys is offline
Junior Member
 
Member Since: Feb 2019
Location: New Hope, PA
Posts: 11
Amy3boys Amy3boys is offline
Junior Member
Amy3boys has no updates.
 
Member Since: Feb 2019
Location: New Hope, PA
Posts: 11

Default Re: Fetzima?

Update: I gave Fetzima another try and have been on it for maybe a couple of months. I actually really like it and it's helping much more than Prozac was! I will ask my dr about an increase when I see her next week.


Quote:
Originally Posted by Amy3boys View Post
Hi,

Sorry I just now saw your reply! (I'm new to the forum and didn't realize I had replies until now!). The switch over didn't go too well and now my doctor is saying I should instead increase my Prozac. If not better in a couple weeks, I'll try a different antidepressant.

I'm down to 7.5 mg of Remeron, which is helping me sleep...but I've gained so much weight from it! Did you take Remeron for sleep and did you replace it with something else that's helped with sleep?

Thanks!

Amy
Amy3boys is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 06:37 AM.

Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.



 

advertisement

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. .

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.